# SDR SRAA99516

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916SJ
- Make and model: Lkheed 382B
- Aircraft serial: 4134
- Engine: Allsn 501D22A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Red Gearbox
- Part number: 6850209
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RMS - FLT ADT4 - DURING FLIGHT, NR 1 ENGINE REDUCTION GEARBOX FAILED.  SHUT DOWN NR 1 ENGINE AND LANDED SAFELY.  FOUND METAL IN MAG PLUGS AT REDUCTION GEARBOX.  REPLACED NR 1 ENGINE AND PROPELLER PER J/C 7103, 6101.  PERFORMED ENGINE RUN-UP, SYSTEM OPS CHECKED GOOD.  (X)
